Alert archive / Louisiana / River Flood Warnings in 2021

River Flood Warning 200, NWS Lake Charles, LA

May 30, 2021Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at May 30, 2021, 10:18 AM CDT for Calcasieu Parish, Louisiana. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
May 30, 2021, 10:18 AM CDT (15:18 UTC)
Expired
May 31, 2021, 1:00 AM CDT
In force
15 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 17 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River at Saltwater Barrier (LCHL1).

Action stage
4 ft
Minor stage
4 ft
Moderate stage
6 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

522 
WGUS44 KLCH 301518
FLWLCH

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lake Charles LA
1018 AM CDT Sun May 30 2021

...The National Weather Service in Lake Charles LA has issued a 
Flood Warning for the following rivers in Louisiana...

  Calcasieu River Near Salt Water Barrier

Additional information is available at www.weather.gov.


LAC019-310600-
/O.NEW.KLCH.FL.W.0200.210530T1518Z-210531T0600Z/
/LCHL1.1.ER.000000T0000Z.210530T1800Z.210530T1800Z.NO/
1018 AM CDT Sun May 30 2021

The National Weather Service in Lake Charles has issued a

* Flood Warning for
  the Calcasieu River Near Salt Water Barrier.
* From this morning to late tonight.
* There is no current observed data.
* Flood stage is 4.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 4.0 feet this afternoon.

&&


                  Fld   Observed           Forecasts (1 pm CDT)     
Location          Stg   Stg   Day/Time     Mon   Tue   Wed          

Calcasieu River
Salt Water Barrie 4.0   MSG   unknown      3.8   3.6   3.4          





&&

LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
      3035 9332

$$

Jones
1 follow-up statement
451 
WGUS84 KLCH 310132
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
832 PM CDT Sun May 30 2021

...The Flood Warning is cancelled for the following rivers in 
Louisiana...

  Calcasieu River Near Salt Water Barrier

  Calcasieu River Near Oberlin

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Calcasieu River NEAR White Oak Park

  Pine Island Bayou Near Sour Lake

  Calcasieu River Near Glenmora

  Mermentau River Near Mermentau

  Vermilion River At Lafayette, Surrey Street Gage

  Sabine River Near Bon Wier

  Sabine River Near Deweyville

  Neches River Near Beaumont

  Neches River Near Town Bluff

  Neches River at Neches River Saltwater Barrier

  Neches River Near Evadale

Additional information is available at www.weather.gov.


LAC019-310245-
/O.CAN.KLCH.FL.W.0200.000000T0000Z-210531T0132Z/
/LCHL1.1.ER.000000T0000Z.210530T1800Z.210530T1800Z.NO/
832 PM CDT Sun May 30 2021

...The Flood Warning for the Calcasieu River Near Salt Water Barrier 
has been cancelled...

The Flood Warning is cancelled for
  the Calcasieu River Near Salt Water Barrier.
* At 7:00 PM CDT Sunday the estimated pool stage was 3.9 feet.
* Flood stage is 4.0 feet.
* Forecast...The river will oscillate below flood stage with a 
  maximum value of 3.7 feet early tomorrow afternoon.

&&


                  Fld   Observed           Forecasts (7 pm CDT)     
Location          Stg   Stg   Day/Time     Mon   Tue   Wed          

Calcasieu River
Salt Water Barrie 4.0   3.9E  Sun 7 pm CDT 3.7   3.4   3.2          





&&

LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
      3035 9332

$$

LAC003-310245-
/O.CAN.KLCH.FL.W.0163.000000T0000Z-210531T0132Z/
/OBCL1.1.ER.000000T0000Z.210524T0945Z.210531T0600Z.NO/
832 PM CDT Sun May 30 2021

...The Flood Warning for the Calcasieu River Near Oberlin has been 
cancelled...

The Flood Warning is cancelled for
  the Calcasieu River Near Oberlin.
* At 8:15 PM CDT Sunday the stage was 12.6 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is expected to fall to 9.3 feet Friday 
  evening.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Mon   Tue   Wed          

Calcasieu River
Oberlin        13.0  12.6  Sun 8 pm CDT 11.7  10.8  10.2         





&&

LAT...LON 3078 9267 3058 9277 3058 9289 3071 9283
      3077 9273

$$

TXC199-245-361-311800-
/O.EXT.KLCH.FL.W.0184.000000T0000Z-210531T1800Z/
/SOLT2.1.ER.210518T0154Z.210522T0400Z.210531T0600Z.NO/
832 PM CDT Sun May 30 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Pine Island Bayou Near Sour Lake.
* Until Monday afternoon.
* At 7:45 PM CDT Sunday the stage was 25.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:45 PM CDT Sunday was 25.6 feet.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 20.2 feet Friday 
  evening.
* Impact...At 25.0 feet, Water inundates roads in lowland areas near 
  the river. Low spots on Old Sour Lake Road are under water.

&&


                 Fld   Observed           Forecasts (7 pm CDT)     
Location         Stg   Stg   Day/Time     Mon   Tue   Wed          

Pine Island Bayou
Sour Lake        25.0  25.3  Sun 7 pm CDT 24.0  22.8  21.8         





&&

LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406
      3004 9445

$$

LAC019-010145-
/O.EXT.KLCH.FL.W.0164.000000T0000Z-210603T1800Z/
/CWOL1.1.ER.000000T0000Z.210524T0635Z.210603T1200Z.NO/
832 PM CDT Sun May 30 2021

...The Flood Warning is now in effect until early Thursday 
afternoon...

The Flood Warning continues for
  the Calcasieu River NEAR White Oak Park.
* Until Thursday afternoon.
* At 7:35 PM CDT Sunday the stage was 3.4 feet.
* Flood stage is 2.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:35 PM CDT Sunday was 4.1 feet.
* Forecast...The river is expected to fall below flood stage 
  Thursday morning and continue falling to 1.7 feet Friday evening.
* Impact...At 3.0 feet, Water over lowest portions of Goos Ferry 
  Road. Cars should be moved to higher ground.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Mon   Tue   Wed          

Calcasieu River
White Oak Park 2.0   3.4   Sun 7 pm CDT 3.0   2.6   2.2          





&&

LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
      3030 9329

$$

TXC199-245-361-010145-
/O.CON.KLCH.FL.W.0182.000000T0000Z-000000T0000Z/
/BEAT2.1.ER.210517T2337Z.210531T0600Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Neches River Near Beaumont.
* Until further notice.
* There is no current observed data.
* Flood stage is 4.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to remain steady above flood 
  stage at 6.7 feet.
* Impact...At 7.0 feet, Moderate flooding is occurring. Colliers 
  Ferry Park is under water, and flooding of secondary roads near 
  the river can be expected.

&&


            Fld   Observed           Forecasts (7 pm CDT)     
Location    Stg   Stg   Day/Time     Mon   Tue   Wed          

Neches River
Beaumont    4.0   MSG   unknown      6.7   6.6   6.4          





&&

LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387
      2998 9406

$$

TXC241-457-010145-
/O.CON.KLCH.FL.W.0181.000000T0000Z-000000T0000Z/
/TBFT2.2.ER.210517T0912Z.210530T2345Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Neches River Near Town Bluff.
* Until further notice.
* At 8:00 PM CDT Sunday the stage was 73.6 feet.
* Flood stage is 68.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CDT Sunday was 73.6 feet.
* Forecast...The river is expected to remain steady above flood 
  stage at 73.6 feet.
* Impact...At 73.0 feet, Flooding expected in the Mont Neches, 
  Barlow Lake and Sheffields Ferry communities. Some homes may 
  become flooded as well, especially in the Barlow Lake community.

&&


            Fld   Observed           Forecasts (7 pm CDT)     
Location    Stg   Stg   Day/Time     Mon   Tue   Wed          

Neches River
Town Bluff  68.0  73.6  Sun 8 pm CDT 73.6  73.6  73.6         





&&

LAT...LON 3099 9415 3053 9399 3053 9418 3079 9420
      3096 9432

$$

TXC199-241-245-361-010145-
/O.CON.KLCH.FL.W.0180.000000T0000Z-000000T0000Z/
/NSBT2.2.ER.210516T1930Z.210522T1900Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Neches River at Neches River Saltwater Barrier.
* Until further notice.
* At 7:15 PM CDT Sunday the stage was 6.6 feet.
* Flood stage is 4.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:15 PM CDT Sunday was 6.6 feet.
* Forecast...The river is expected to rise to a crest of 6.6 feet 
  just after midnight tonight.
* Impact...At 7.0 feet, Water begins to go over Bigner Road into the 
  saltwater barrier. Water also cuts off most access to the Four 
  Oaks Ranch Road downstream of Four Oaks boat launch.

&&


  Fld   Observed           Forecasts (7 pm CDT)
Location                     Stg   Stg   Day/Time     Mon   Tue   Wed

Neches River
Neches River Saltwater Barri 4.0   6.6   Sun 7 pm CDT 6.6   6.5   6.3





&&

LAT...LON 3033 9404 3008 9401 3008 9413 3033 9421

$$

TXC199-241-361-457-010145-
/O.CON.KLCH.FL.W.0178.000000T0000Z-000000T0000Z/
/EVDT2.1.ER.210524T1731Z.210531T0600Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Neches River Near Evadale.
* Until further notice.
* At 8:00 PM CDT Sunday the stage was 18.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CDT Sunday was 18.7 feet.
* Forecast...The river is expected to remain steady above flood 
  stage at 18.8 feet.
* Impact...At 19.0 feet, Minor lowland flooding. Water enters 
  buildings adjacent to gauge.

&&


            Fld   Observed           Forecasts (7 pm CDT)     
Location    Stg   Stg   Day/Time     Mon   Tue   Wed          

Neches River
Evadale     17.0  18.7  Sun 8 pm CDT 18.8  18.8  18.8         





&&

LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416

$$

LAC001-053-113-010145-
/O.CON.KLCH.FL.W.0177.000000T0000Z-000000T0000Z/
/MRML1.1.ER.210524T1731Z.210524T2115Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Mermentau River Near Mermentau.
* Until further notice.
* At 8:15 PM CDT Sunday the stage was 4.6 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 PM CDT Sunday was 4.7 feet.
* Forecast...The river is expected to remain steady above flood 
  stage at 4.5 feet.
* Impact...At 4.0 feet, Minor lowland flooding near the river will 
  occur.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Mon   Tue   Wed          

Mermentau River
Mermentau      4.0   4.6   Sun 8 pm CDT 4.5   4.4   4.3          





&&

LAT...LON 3024 9255 3019 9254 3004 9260 3004 9276
      3025 9266

$$

LAC055-099-113-010145-
/O.CON.KLCH.FL.W.0171.000000T0000Z-000000T0000Z/
/VLSL1.1.ER.210524T1731Z.210525T0415Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Vermilion River At Lafayette, Surrey Street Gage.
* Until further notice.
* At 8:15 PM CDT Sunday the stage was 12.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 PM CDT Sunday was 13.0 feet.
* Forecast...The river is expected to fall to 11.4 feet Friday 
  evening.
* Impact...At 13.5 feet, Flooding of some yards near the river will 
  occur. Significant flooding of Beaver Park and Vermilionville will 
  occur.

&&


  Fld   Observed           Forecasts (7 pm CDT)
Location                     Stg   Stg   Day/Time     Mon   Tue   Wed

Vermilion River
Lafayette, Surrey Street Gag 10.0  12.9  Sun 8 pm CDT 12.6  12.3  12.
1





&&

LAT...LON 3031 9191 3022 9190 2988 9206 2987 9219
      3000 9227 3031 9204

$$

LAC011-115-TXC351-010145-
/O.CON.KLCH.FL.W.0167.000000T0000Z-000000T0000Z/
/BWRT2.2.ER.210524T1731Z.210525T1145Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sabine River Near Bon Wier.
* Until further notice.
* At 7:15 PM CDT Sunday the stage was 33.1 feet.
* Flood stage is 30.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:15 PM CDT Sunday was 33.1 feet.
* Forecast...The river is expected to rise to a crest of 33.4 feet 
  Tuesday morning.
* Impact...At 33.0 feet, Moderate lowland flooding will occur. 
  Low-lying roads and a few homes have some flooding between Bon 
  Wier and Merryville. Camp houses along the river in Southwest 
  Vernon Parish begin to flood.

&&


            Fld   Observed           Forecasts (7 pm CDT)     
Location    Stg   Stg   Day/Time     Mon   Tue   Wed          

Sabine River
Bon Wier    30.0  33.1  Sun 7 pm CDT 33.3  33.4  33.4         





&&

LAT...LON 3104 9348 3082 9350 3053 9363 3055 9383
      3078 9367 3104 9361

$$

LAC011-019-TXC351-361-010145-
/O.CON.KLCH.FL.W.0143.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.210524T1731Z.210525T0316Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sabine River Near Deweyville.
* Until further notice.
* At 7:45 PM CDT Sunday the stage was 25.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:45 PM CDT Sunday was 25.7 feet.
* Forecast...The river is expected to remain steady above flood 
  stage at 25.5 feet.
* Impact...At 26.0 feet, Moderate lowland flooding will occur. The 
  lowest homes between Deweyville and the river begin to flood, 
  especially in the Indian Lakes and River Oaks sections. Low-lying 
  roads and a few homes in Southwestern Beauregard Parish have some 
  flooding.

&&


            Fld   Observed           Forecasts (7 pm CDT)     
Location    Stg   Stg   Day/Time     Mon   Tue   Wed          

Sabine River
Deweyville  24.0  25.6  Sun 7 pm CDT 25.4  25.4  25.4         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

LAC079-010145-
/O.CON.KLCH.FL.W.0140.000000T0000Z-000000T0000Z/
/GLML1.1.ER.000000T0000Z.210521T2230Z.000000T0000Z.NO/
832 PM CDT Sun May 30 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River Near Glenmora.
* Until further notice.
* At 7:45 PM CDT Sunday the stage was 12.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:45 PM CDT Sunday was 13.1 feet.
* Forecast...The river is expected to fall to 12.1 feet Friday 
  evening.
* Impact...At 12.0 feet, When the river is falling and the gauge 
  reading is forecast to be near 12 feet, flooding of forested areas 
  near the river will occur.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Mon   Tue   Wed          

Calcasieu River
Glenmora       12.0  12.7  Sun 7 pm CDT 12.5  12.3  12.3         





&&

LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
      3113 9279

$$

13

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 30, 8:53 AM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, May 30, 8:53 AM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
853 AM CDT Sun May 30 2021

.UPDATE...
A late season cold front pushed through the area overnight
resulting in a cool and very pleasant start to the day. Afternoon
highs will climb into the lower 80s beneath partly cloud skies.
Only change to the forecast this morning was minor tweaks to
afternoon highs.

Jones

&&

.PREV DISCUSSION... /issued 344 AM CDT Sun May 30 2021/

SYNOPSIS...
Sfc high pres is ridging south acrs the lower MS Valley, with
generally light northeast winds beginning to usher lower
dewpoints and slightly cooler temperatures into the area. At 3 AM,
temperatures ranged from around 60 acrs cntl LA to the lower 70s
acrs lower SE TX. More notable are dewpoints in the middle 50s to
lower 60s spreading southwestward acrs the area (couldn't ask for
better in late May). Meanwhile, other than some BKN stratocu acrs
lower SE TX, skies have trended partly to mostly clear overnight,
with just some patchy cirrus streaming over the area on northwest
flow downstream of mid and upper ridging over TX per recent WV
imagery and UA analysis.

24

SHORT TERM (Today through Monday night)...

High pres at the sfc and aloft will prevail today, with ridging
aloft expected to flatten tonight into Monday in response to
weak perturbations emanating from a trough over the SW CONUS.

The combination of sfc and upper ridging will result in a dry and
rather pleasant weather today, with considerable sunshine and
warm but not too humid conditions. Modest CAA will keep aftn highs
below normal, with max temps in the lower 80s acrs much of the
area. Temperatures will fall back to below normal values tonight,
but potential radiational cooling will be offset by increased
high clouds while light winds trend more easterly through the
night. Overnight lows are expected to range from around 60 acrs
cntl LA to the middle and upper 60s acrs lower SE TX and SW LA.

The dry pattern will continue into Memorial Day, but winds will
become more southeasterly through the day as center of the sfc
high moves toward the mid Atlantic coast. The onshore flow will
begin to nudge dewpoints back up, and aftn highs will be a little
warmer than they were on Sunday, reaching the middle 80s. Overall,
though, pleasant conditions are expected to round out the holiday
weekend.

Southerly flow becomes further established Monday night, and this
will bring an end to the cooler conditions as overnight lows fall
back to near seasonal normals (middle 60s to near 70). The
breakdown of ridging aloft will signal a transition toward a
wetter pattern through the rest of the week.

24

LONG TERM (Tuesday through Sunday)...

On Tuesday, an upper level trof will extend from the Great Lakes
southwest to off of Baja California as weak high pressure at sfc
ridges in from the Eastern Seaboard to the rockies. This will
continue a flow of gulf moisture into Texas and Louisiana with
another weak front moving into central Texas during this time and
a decaying warm boundary from northeast Texas across western
Louisiana and extending out into the gulf to the southeast.

The surface low is progged to lift to the northeast and up towards
the Great Lakes allowing the moisture a boundary to focus on during
this period. As a result look for chances for showers and
thunderstorm across the northwest gulf region from Tuesday onward
into the weekend. Most of the activity is expected during the
afternoon hours. Precip water will range around one to near two
inches late in the period with afternoon CAPES 1400 to about 1800
j/kg.

Clouds increasing through the late morning into the afternoon hours
and this will hold temperatures in the mid to upper 80s.

19

MARINE...
Briefly elevated northeast winds are expected this morning.
Exercise caution conditions, if they occur, will be marginal at
best, and also short-lived so did not insert headlines in the
coastal waters fcst this morning. Winds will decrease through the
day, gradually shifting east by this evening. Light to moderate
winds will continue to veer to the southeast through Monday as sfc
high pres moves east of the area. The light to moderate onshore
flow is then expected to prevail through the remainder of the
week while daily rain chcs will increase from Tuesday through
next weekend.

24

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  80  59  86  65 /   0   0   0   0
LCH  82  65  86  70 /   0   0  10   0
LFT  83  65  86  67 /   0   0   0   0
BPT  81  68  85  70 /   0   0  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&
Hazardous weather outlook, May 30, 4:15 AM CDT, 6 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
415 AM CDT Sun May 30 2021

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-310915-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
415 AM CDT Sun May 30 2021

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Shower and thunderstorm chances will increase by Wednesday, with
higher then normal rain chances expected through the remainder of
the week.

At this time, the risk of widespread hazardous weather is very low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-310915-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
415 AM CDT Sun May 30 2021

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and tonight.

A cold front crossing the coastal waters will produce a few showers
and thunderstorms this morning, with activity moving west of the area
by midday. In addition, a brief period of elevated northeast winds
can be expected this morning, with winds diminishing through the
afternoon.

Otherwise, the probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered showers and thunderstorms will be possible from Tuesday
through Friday. Storms may be accompanied by locally higher winds
and seas, along with possible brief heavy rains lowering
visibilities.

Otherwise, the risk of widespread hazardous weather is very low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

River Flood Warnings in Louisiana, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.